# SDR ASAA2017113022734

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,613 hours, 11,261 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 3678
- Condition: Leaking
- Location: Idg
- Part time: 45,909 hours, 13,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE IDG AIR/OIL COOLER LEAKING. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE IDG AIR/OIL COOLER, LEAK CHECK GOOD, REF B737-800 AMM 24-11-21/401.
